# SDR SWAA2022101878719

- Difficulty date: September 16, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 767-847 Lbl21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE BS 767 TO BS 847 LBL 21 AFT CARGO COMPARTMENT 2022-518253 / [01] REPLACED SUPPORT ZEE LOC. BTW BS 727+4 TO BS 847 LBL 21; STR 25L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 53-00-53-2R-6 REPAIR 6; FIGURE 203 SHEET 1 AND DWG 146A7500; SHEET 85; REV A. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED SUPPORT ZEE LOC. BTW BS 727+4 TO BS 847 LBL 21; STR 25L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02; SRM 53-00-53-2R-6 REPAIR 6; FIGURE 203 SHEET 1 AND DWG 146A7500; SHEET 85; REV A. SEE INDIVIDUAL SIGN OFF BELOW. Ï¿½TEM RII
